# SDR UHLA2012092400341

- Difficulty date: September 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 22,526 hours, 14,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION L1 DOOR LOWER DOOR FRAME UNDER SIDE FITTING.  REMOVED AND REPLACED BEAM AT L1 DOOR THRESHOLD IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
